Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 201, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Nov 17, 2013, 7:03 PM EST for Lorain County, Ohio. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 7:03 PM EST (00:03 UTC)
- Expired
- Nov 17, 2013, 8:00 PM EST
- In force
- 57 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 22 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 7:26 PM EST | TSTM WND GST 60 | South Amherst, OH | |
| Nov 17, 7:28 PM EST | TSTM WND GST 56 | Elyria, OH | |
| Nov 17, 7:28 PM EST | TSTM WND GST 60 | Elyria, OH | |
| Nov 17, 7:28 PM EST | TSTM WND GST 60 | Lorain, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 4:25 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 0.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 75 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
187
WUUS51 KCLE 180003
SVRCLE
OHC093-180100-
/O.NEW.KCLE.SV.W.0201.131118T0003Z-131118T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
703 PM EST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LORAIN COUNTY IN NORTH CENTRAL OHIO
* UNTIL 800 PM EST
* AT 702 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF LORAIN TO 33 MILES WEST OF
WELLINGTON...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
LORAIN...
ELYRIA...
VERMILION...
AMHERST...
AVON LAKE...
NORTH RIDGEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4152 8197 4136 8197 4135 8188 4128 8188
4127 8197 4120 8198 4120 8207 4114 8208
4114 8217 4106 8218 4106 8233 4144 8234
4144 8227 4148 8219 4152 8206
TIME...MOT...LOC 0003Z 268DEG 50KT 4159 8220 4103 8282
$$
LAPLANTE1 follow-up statement
183
WWUS51 KCLE 180030
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
730 PM EST SUN NOV 17 2013
OHC093-180100-
/O.CON.KCLE.SV.W.0201.000000T0000Z-131118T0100Z/
LORAIN OH-
730 PM EST SUN NOV 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EST
FOR LORAIN COUNTY...
AT 726 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHEAST OF AVON LAKE TO 9 MILES WEST OF
ROCHESTER...MOVING EAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
WELLINGTON...ROCHESTER...NORTH RIDGEVILLE...LAGRANGE...GRAFTON AND
EATON ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.
DAMAGING WINDS UP TO 60 MPH WERE REPORTED AT AMHERST WITH THIS
STORM. THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY
FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST MONDAY MORNING
FOR NORTHERN OHIO.
&&
LAT...LON 4152 8197 4136 8197 4135 8188 4128 8188
4127 8197 4120 8198 4120 8207 4114 8208
4114 8217 4106 8218 4106 8233 4144 8234
4144 8227 4148 8219 4152 8206
TIME...MOT...LOC 0030Z 268DEG 50KT 4166 8177 4110 8239
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 6:22 PM EST, 41 minutes earlier.
Area forecast discussion, Nov 17, 6:22 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
622 PM EST SUN NOV 17 2013
.SYNOPSIS...
STRONG LOW PRESSURE TRACKING ACROSS THE GREAT LAKES WILL PUSH A
STRONG COLD FRONT ACROSS THE AREA THIS EVENING. HIGH PRESSURE FROM
THE PLAINS STATES WILL CROSS THE AREA BY TUESDAY NIGHT AND MOVE OFF
THE EAST COAST BY WEDNESDAY NIGHT. THE NEXT COLD FRONT WILL MOVE IN
ON THURSDAY AND THERE WILL LIKELY BE A WAVE OF LOW PRESSURE DEVELOP
ON THE FRONT.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
UPDATED TO ADDED TORNADO WATCH TO THE OHIO PORTION OF THE FORECAST
AREA. MORE THEN LIKELY A WATCH WILL BE NEEDED FOR NW PA IT IS
POSSIBLE THAT IT COULD BE A SEVERE THUNDERSTORM WATCH. NO CHANGES
TO THE WORDING.
DANGEROUS SITUATION WITH 90-100 KT 500 MB WEST JET SLIDING IN
OVER TOP OF THE 65 KNOT LOW LEVEL SOUTH JET. PLENTY OF BULK SHEAR
AND 1 KM SHEAR 30-80 KNOTS. THE DRY SLOT IN THE LOWER LAYERS WILL
BE FILLING IN WITH DEEPER MOISTURE FROM THE SOUTHWEST TO LOWER THE
LCL. DECENT COOLING ALOFT. THE CAPE IS NOT VERY HIGH...GENERALLY
UNDER 500 J/KG...BUT IT IS NOT ALL THAT MUCH HIGHER TO THE WEST
AND IT IS OBVIOUSLY ENOUGH GIVEN THE TERRIFIC DYNAMICS. THE BROKEN
LINE OF SUPER CELLS TO THE WEST WILL MOVE EAST
STEADILY...EVENTUALLY PICKING UP SPEED. THE THINKING IS THAT THE
ACTIVITY WILL MERGE INTO A SQUALL LINE WITH WIDESPREAD DAMAGING
WINDS. THIS MAY BE MOST LIKELY BY THE TIME IT REACHES I-71. IN THE
MEANTIME...SPC TELLS US THE TORNADO WATCH WILL BE OUT BY 2130Z AND
PROBABLY GET THE ENTIRE FORECAST AREA. IT IS WORTH EMPHASIZING
THIS EVENING THAT PEOPLE SHOULD NOT WAIT FOR VISUAL OR AUDIO
CONFIRMATION OF A WARNING/EVENT. IF A WARNING IS ISSUED THEY
SHOULD TAKE SHELTER IMMEDIATELY.
TIMED THE LINE THROUGH FAIRLY QUICKLY EARLY TONIGHT...EXITING NW
PA BY 11 PM. DRYING OUT AFTERWARD BUT THE ISALLOBARIC PRESSURE
RISES ARE IMPRESSIVE. NOT GREAT COLD ADVECTION BUT ENOUGH FOR THE
WIND ADVISORY OVERNIGHT. IN FACT...WILL START THE WIND ADVISORY
FOR NW OHIO WITH THE AFTERNOON ISSUANCE...NO NEED TO WAIT.
WARM TO START...LOWS IN THE LOWER 40S LATE.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
DRY SOUTHWEST FLOW TO START ON MONDAY. IT WILL STILL BE WINDY AND
NOT SURE WE WILL NOT NEED TO EXTEND THE WIND ADVISORY...ESPECIALLY
FOR NORTHERN OHIO NEAR THE LAKE ERIE LAKE SHORE AND ALL OF NORTHWEST
PA. EVENTUALLY GETS COLD ENOUGH ALOFT FOR LAKE EFFECT AND WINDS SHIFT
ONSHORE IN THE AFTERNOON. SHOWERS SHOULD DEVELOP ALONG THE EAST
LAKESHORE AND COME ONSHORE IN THE LATE AFTERNOON/EARLY EVENING.
PROBABLY ALL RAIN TO START AS THE BOUNDARY LAYER REMAINS RATHER
MILD...THEN CHANGING TO SNOW MONDAY NIGHT. AN INCH OR TWO OR THREE
OF SNOW IS POSSIBLE IN THE SNOWBELT IF THE BANDS ARE
PERSISTENT...MOST LIKELY ACROSS INLAND NW PA.
HIGH PRESSURE BUILDS IN ON TUESDAY. ANY REMAINING LAKE EFFECT
ACTIVITY WILL TAPER OFF IN THE MORNING.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE NEXT COLD FRONT WILL BE MOVING INTO THE CENTRAL LAKES ON
THURSDAY AND SHOULD MOVE ACROSS THE REGION ON FRIDAY. EXPECT SHOWERS
TO MOVE ACROSS THE REGION THURSDAY NIGHT AND FRIDAY. THERE SHOULD BE
ENOUGH COLD AIR INTO THE REGION BY FRIDAY NIGHT TO CHANGE OVER TO
SNOW THEN PERSISTING INTO SATURDAY. THE SNOW WILL MAINLY BE IN THE
SNOWBELT SATURDAY INTO SATURDAY NIGHT.
THURSDAY WILL BE THE WARMEST DAY OF THE EXTENDED WITH HIGHS IN THE
UPPER 40S TO NEAR 50. COOLER BY SATURDAY WITH HIGHS IN THE 30S.
&&
.AVIATION /23Z SUNDAY THROUGH FRIDAY/...
TORNADO WATCH 566 REMAINS IN EFFECT UNTIL MIDNIGHT LOCAL. STRONGEST
STORMS MOVING INTO NRN OHIO AND MOVING TO NE AT ROUGHLY 45KT. SEVERE
GUSTS IN EXCESS OF 60 KT STILL POSSIBLE WITH THE STRONGEST TSRA.
STRONG COLD FRONT JUST WEST OF INDIANA/OHIO BORDER...BUT MODELS
CONTINUE TO MOVE FRONT EAST OF AREA BY 06Z. BEHIND THE FRONT
EXPECT SW WINDS WITH GUSTS TO 35 TO 40 KNOTS TO CONTINUE THROUGH
THE OVERNIGHT.
OUTLOOK...NON-VFR CONDITIONS WILL BE SCATTERED ACROSS THE REGION
IN SHOWERS. A FEW SHSN MONDAY NIGHT...MAINLY ACROSS NE OH/NW PA.
CONDITIONS IMPROVING TO VFR FROM WEST TO EAST TUESDAY.
&&
.MARINE...
WINDS WILL SHIFT FROM THE SOUTH TO THE WEST SOUTHWEST THIS EVENING
AS A COLD FRONT MOVES ACROSS THE LAKE. SEVERE THUNDERSTORMS MAY
PRODUCE WIND GUSTS OVER 50 KNOTS WITH THE FRONTAL PASSAGE. THE WINDS
IN THE WAKE OF THE FRONT SHOULD REMAIN AROUND 40 KNOTS. SINCE WE
WILL HAVE GALES WE EXPECT WATER LEVELS TO DROP WITH IT BOTTOMING OUT
ABOUT 40 INCHES BELOW LEVELS FOR SAFE NAVIGATION. THE GALES WILL
CONTINUE INTO AT LEAST MONDAY AFTERNOON. WATER LEVELS WILL NOT
RECOVER UNTIL WINDS BEGIN TO SHIFT TO THE NW AND DECREASE.
HIGH PRESSURE WILL MOVE ACROSS THE LAKE ON TUESDAY WITH LIGHTER
WINDS. AS THE HIGH MOVES EAST OF THE REGION ON WEDNESDAY SOUTHERLY
WINDS WILL RETURN. THESE SOUTHERLY WINDS WILL INCREASE INTO THURSDAY
AS ANOTHER COLD FRONT MOVES INTO THE CENTRAL GREAT LAKES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ011>014-020>023-
031>033-038-089.
WIND ADVISORY UNTIL 7 AM EST MONDAY FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...WIND ADVISORY UNTIL 7 AM EST MONDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 4 PM EST MONDAY FOR LEZ061-142>149-162>169.
LOW WATER ADVISORY UNTIL 4 PM EST MONDAY FOR LEZ142>144-
162>164.
&&
SYNOPSIS...KOSARIK
NEAR TERM...KIELTYKA/KOSARIK
SHORT TERM...KOSARIK
LONG TERM...MULLEN
AVIATION...DJB
MARINE...MULLENHazardous weather outlook, Nov 17, 4:36 PM EST, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 436 PM EST SUN NOV 17 2013 OHZ011>014-020>023-031>033-038-089-182145- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- 436 PM EST SUN NOV 17 2013 ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. WIND ADVISORY. THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ003-006-008>010-017>019-027>030-036-037-047-182145- LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 436 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. TORNADO WATCH. THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ001>003-182145- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 436 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. THUNDERSTORMS WITH DAMAGING WINDS WILL OCCUR EARLY TONIGHT AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE POSSIBLE. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>144-162>164-182145- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 436 PM EST SUN NOV 17 2013 ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. LOW WATER ADVISORY. THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60 KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ145>148-165>168-182145- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- 436 PM EST SUN NOV 17 2013 ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. GALE WARNING. THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60 KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. OHZ007-182145- OTTAWA- 436 PM EST SUN NOV 17 2013 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST MONDAY... ...TORNADO WATCH 566 IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. TORNADO WATCH. THUNDERSTORMS WITH DAMAGING WINDS ARE LIKELY THIS EVENING AS A STRONG COLD FRONT CROSSES THE AREA. TORNADOES ARE OCCURRING WITH THIS SYSTEM AND MAY VERY WELL CONTINUE ACROSS PARTS OF NORTHWEST AND NORTH CENTRAL OHIO. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ061-149-169-182145- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 436 PM EST SUN NOV 17 2013 ...GALE WARNING IN EFFECT UNTIL 4 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. THUNDERSTORMS WITH VERY STRONG WINDS WILL OCCUR EARLY TONIGHT. THE THUNDERSTORMS WILL BE INDEPENDENT OF THE GALES AND GUSTS OVER 60 KNOTS ARE LIKELY. THIS IS A VERY DANGEROUS SITUATION. ISOLATED TORNADIC WATERSPOUTS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Nov 17, 5:51 PM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
551 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND GST BOWLING GREEN 41.38N 83.65W
11/17/2013 M85.00 MPH WOOD OH AMATEUR RADIO
0535 PM TSTM WND DMG PERRYSBURG 41.55N 83.62W
11/17/2013 WOOD OH AMATEUR RADIO
795 OREGON RD...ROOF OFF A HOUSE AND LOSS OF POWER.
&&
WILLARDLocal storm report, Nov 17, 5:54 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
554 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND GST FINDLAY 41.04N 83.64W
11/17/2013 M53 MPH HANCOCK OH ASOS
&&
WILLARDLocal storm report, Nov 17, 6:10 PM EST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
610 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG SYLVANIA 41.71N 83.71W
11/17/2013 LUCAS OH TRAINED SPOTTER
24 INCH DIAMETER TREES UPROOTED.
0536 PM TSTM WND DMG 2 ESE PERRYSBURG 41.54N 83.59W
11/17/2013 WOOD OH AMATEUR RADIO
MANY TREES DOWN. DAMAGE TO TRAILERS IN FRIENDLY VILLAGE
TRAILER COURT.
&&
WILLARDLocal storm report, Nov 17, 6:16 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
616 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM TSTM WND GST FINDLAY 41.04N 83.64W
11/17/2013 M62 MPH HANCOCK OH ASOS
&&
WILLARDLocal storm report, Nov 17, 6:42 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
642 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST OREGON 41.67N 83.42W
11/17/2013 E65 MPH LUCAS OH AMATEUR RADIO
&&
LWLocal storm report, Nov 17, 6:49 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
649 PM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 4 N TIFFIN 41.17N 83.18W
11/17/2013 SENECA OH TRAINED SPOTTER
POLES AND POWERLINES DOWN AT 53 AND 592
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 7:01 PM EST | Severe Thunderstorm Warning | CLE | Morrow, Richland | 59 min |
| Nov 17, 7:07 PM EST | Severe Thunderstorm Warning | CLE | Erie | 23 min |
| Nov 17, 7:22 PM EST | Severe Thunderstorm Warning | CLE | Ashland | 38 min |
| Nov 17, 7:27 PM EST | Tornado Warning | CLE | Ashland | 33 min |
| Nov 17, 7:34 PM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 56 min |
| Nov 17, 7:46 PM EST | Tornado Warning | CLE | Knox | 44 min |
| Nov 17, 7:47 PM EST | Severe Thunderstorm Warning | CLE | Wayne | 58 min |
| Nov 17, 7:53 PM EST | Severe Thunderstorm Warning | CLE | Lake | 52 min |
| Nov 17, 7:54 PM EST | Severe Thunderstorm Warning | CLE | Ashland, Richland | 36 min |
| Nov 17, 7:56 PM EST | Severe Thunderstorm Warning | CLE | Holmes | 64 min |
| Nov 17, 8:06 PM EST | Severe Thunderstorm Warning | CLE | Summit | 39 min |
| Nov 17, 8:14 PM EST | Severe Thunderstorm Warning | CLE | Stark | 61 min |
| Nov 17, 8:17 PM EST | Severe Thunderstorm Warning | CLE | Portage | 58 min |
| Nov 17, 8:19 PM EST | Severe Thunderstorm Warning | CLE | Geauga | 41 min |
| Nov 17, 8:23 PM EST | Severe Thunderstorm Warning | CLE | Ashtabula | 67 min |
| Nov 17, 8:34 PM EST | Special Marine Warning | CLE | 86 min | |
| Nov 17, 8:37 PM EST | High Wind Warning | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain | 7 hr |
| Nov 17, 8:38 PM EST | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 52 min |
| Nov 18, 10:24 AM EST | Small Craft Advisory | CLE | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.